Alert archive / New York / Special Weather Statements in 2018
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Nov 6, 2018, 3:36 PM EST for Oswego County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2018, 3:36 PM EST (20:36 UTC)
- Expired
- Nov 6, 2018, 4:15 PM EST
- In force
- 39 min
- Issued by
- NWS Buffalo, NY
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 46 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
235
WWUS81 KBUF 062036
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
336 PM EST TUE NOV 6 2018
NYZ006-007-062115-
Jefferson-Oswego-
336 PM EST TUE NOV 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON AND
OSWEGO COUNTIES...
At 336 PM EST, a strong thunderstorm was located over Oswego, moving
east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Oswego, Sandy Island Beach State Park, Pulaski, Redfield, Selkirk
Shores State Park, Mexico Point State Park, Nine Mile Point,
Hastings, Scriba, Richland, Palermo, New Haven, Minetto, Mexico,
Williamstown, Orwell, Sandy Creek, Lacona, Parish and Altmar.
This includes Interstate 81 between exits 33 and 38.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4348 7581 4333 7589 4331 7586 4339 7657
4348 7659 4356 7645 4357 7636 4356 7631
4357 7628 4358 7626 4370 7626 4371 7578
4347 7576
TIME...MOT...LOC 2036Z 257DEG 32KT 4346 7647
$$
ReynoldsWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Nov 6, 3:14 PM EST, 22 minutes earlier.
Area forecast discussion, Nov 6, 3:14 PM EST, 22 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
314 PM EST Tue Nov 6 2018
.SYNOPSIS...
Low pressure will track from the central Great Lakes into
southwestern Quebec through the evening...and in the process
will push a strong cold front across our area through the
afternoon. A round of moderate to heavy rain showers will
accompany the frontal passage...with a prolonged round of rather
windy conditions then following from this afternoon right
through most of Wednesday. Looking further ahead to the end of
the week...there remains high confidence that accumulating lake
snows can be expected in the typical snowbelts east of Lakes
Erie and Ontario.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Deepening low pressure will track from the central Great Lakes into
southwestern Quebec today, then on into central Quebec tonight. A
strong cold front associated with this system, currently over WNY
into the Northern Finger Lakes will push across the area through the
mid afternoon. Strong west to southwest winds will follow behind
this cold front. 925H winds of around 50 knots is suggested by some
guidance, such as the NAM and Canadian models. With subsidence aloft
helping to mix some of these winds down, the potential exists for
some 50 knot wind gusts, with the greatest potential for these winds
near/along the Lake Erie shoreline and into Western Niagara County.
Winds will be strongest from the mid afternoon today through early
Wednesday morning, with wind gusts to 60 MPH in areas near the Lake
Erie shore. Winds will taper off inland away from the lakes, but
gusty winds of 35-40 MPH will be present across the remaining area.
A line of showers with an embedded thunderstorm possible will move
through with the cold front this afternoon. This line of narrow
showers will move through quickly and up to 0.10" of rain will be
possible, some slightly higher rain amounts within some heavier
showers will be possible. Behind the cold frontal passage,
winds will increase, especially near the Lake Erie shore and
northeast of Lake Ontario.
Immediately behind the frontal boundary, subsidence and an area of
drier air over WNY will move across the area with most
locations behind the front having clearing skies for a few hours
this afternoon. The exception to this being some upsloping with
PWATs still in the half inch range. Showers that are away from
the cold front will be scattered and brief for the rest of the
afternoon today. The southeastern cloud shield for the area of
low pressure over Michigan will clip the area starting late this
afternoon, resulting in increasing cloud cover. Temperatures
this afternoon have already reached the low to mid 60s with
areas of far WNY now starting to cool with the cold air
advection.
Additional clouds will develop tonight as cold air advection brings
the 850H level temps down starting this evening. With the lakes
around 11C and 850Ts cooling from around 5C this afternoon to near 0C
late this evening and continuing to cool from there, lake effect
cloud cover downwind of the lakes will increase as well as the
chance for lake effect showers. Chance POPs will be in place off
Lake Erie and likely POPs off of Lake Ontario through the overnight
time period, where a better fetch off the lake will result in better
precip potential. Winds will remain gusty through the night with the
strongest winds still over and near both lakes, where winds will
gust to 60 MPH at times. Winds will decrease in intensity farther
inland away from the lakes. Low temperatures tonight will drop to
the low to mid 40s tonight, as cloud cover and a still fairly mild
airmass is still in place.
On Wednesday, cold air advection will continue and synoptic moisture
will still be in place. Scattered lake effect showers will still be
possible through the day, with increasing chances later in the day
as an area of 500H vorticity maxima moves over both lakes. Southwest
winds in the morning will support a chance for showers northeast of
the lakes. Winds will shift toward the west through the day, thus
resulting in lake showers shifting south. Continued cold air
advection and a 925H jet of around 30-35 knots will keep gusty winds
in place through the day on Wednesday. Winds will generally be around
20 to 25 MPH with gusts to around 35 MPH. Temperatures on Wednesday
will be in the upper 40s to near 50 across the area.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Cyclonic flow continues across the eastern Great Lakes Wednesday
night as the forecast area is situated between surface high pressure
across the Northern and Central Plains and surface low pressure
across the Canadian Maritimes. A cool, westerly flow regime will
continue across the lakes with 850 temperatures becoming steady at -
5C. Lake effect rain showers will be ongoing east of both lakes
Wednesday evening. As the night goes on, rain showers will
transition to snow showers, mainly at higher elevations where
temperatures will approach freezing. Synoptic moisture will decrease
overnight from west to east as a mid-level trough moves across New
England. Showers off Lake Erie will become more scattered by
Thursday morning. Temperatures will fall into the mid to upper 30s
to the low 30s at higher elevations overnight.
High pressure will track across the Ohio Valley Thursday morning and
any lake effect snow showers will transition back to rain showers as
temperatures increase. Showers will come to an end east of Lake Erie
as subsidence increases and moisture continues to decrease. Showers
will continue east of Lake Ontario however moisture will be pulling
away from the North Country through the day. Showers will decrease
in coverage with equilibrium levels falling to 5K feet. Temperatures
will rise into the low to mid 40s Thursday.
High pressure will move overhead Thursday night and dry weather is
expected. Although clouds may interfere, it could be a good night
for radiational cooling with light winds expected. Temperatures will
fall into the low to mid 30s with potentially some lower readings.
While the eastern Great Lakes remains dry and cool Thursday night, a
mid-level trough will become amplified while it moves into the
western Great Lakes overnight. A surge of greater than -15C air will
move into the Plains and become the supplier of the cold air as we
get into the weekend. Cyclogenesis will also be taking place across
the lower Ohio and TN Valley and moisture will move back into the
eastern Great Lakes Friday into Friday night. 12z model guidance has
the track of the low moving near Buffalo and Niagara Falls during
the day Friday. A strong upper level jet and mid-level forcing will
amount to widespread rain and snow across the forecast area Friday
into Friday night. Cold air advection will spread across the region
Friday night and any rain will be transition to snow with some light
accumulations possible. Temperatures will fall into the upper 20s to
low 30s Friday night.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
There is very high confidence of below normal temperatures
throughout this period...with reasonable assurance of accumulating
lake snows...particularly east of Lake Ontario.
As we open this chilly period on Saturday...well developed lake
snows will be found east of both lakes. H85 temps of -10c will
combine with a fairly low sheared 270-290 flow to direct multiple
bands of lake snow across the Southern Tier...while an impressive
plume of snow is forecast for the Tug Hill. Again...this activity
will likely require winter weather headlines...so will mention in
the Hazardous Weather Outlook product.
The passing of a flat shortwave ridge and its associated surface
high Saturday night will bring an end to the lake snows...while the
remainder of the region will remain partly cloudy.
Generally fair weather can be expected on Sunday as the
aforementioned surface high will push from our forecast area to New
England. Temperatures will remain well below normal though...with
the mercury averaging some 10 degrees lower than typical values.
On Monday...a weak surface trough is expected to pass over the Lower
Great Lakes. This should be enough to generate scattered snow
showers...although no accumulations are anticipated.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
During the course of today...low pressure will track from
Michigan into southwestern Quebec...while sweeping an attendant
strong cold front across our region through the afternoon. The
cold frontal passage itself will be accompanied by a period of
moderate to heavy showers and MVFR conditions.
In the wake of the front...cold advection and subsidence will help to
more effectively mix down lingering higher momentum air from aloft this
afternoon through tonight...leading to an extended period of strong
west-southwesterly winds gusting to 45-50 knots near and a bit
inland from the lakeshores...with lower gusts of 25-35 knots
expected further inland. Otherwise...flight conditions will
generally be MVFR to lower end VFR in the wake of the cold
front...with at least some scattered lake effect rain showers
developing east-northeast of both lakes Erie and Ontario tonight.
Outlook...
Wednesday...Continued MVFR/VFR and rather windy conditions...with
scattered to numerous lake effect rain showers east and northeast of
the lakes.
Wednesday night and Thursday...Generally VFR...except areas of MVFR
in lake effect rain showers east of the lakes. The rain showers/MVFR
may mix with wet snow/IFR at times Wednesday night into early Thursday.
Friday...MVFR/IFR with some rain and wet snow.
Saturday...Mainly VFR...except areas of lake effect snow and attendant
IFR east of the lakes.
&&
.MARINE...
A plethora of marine headlines remain in effect across the Lower
Great Lakes...including Gale Warnings for Lakes Erie and Ontario
from this afternoon through at least tonight. Elsewhere...Small
Craft Advisories remain in effect for the Niagara and Saint Lawrence
Rivers.
Weatherwise...deepening low pressure will track from the central
Great Lakes into southwestern Quebec today...then on into central
Quebec tonight. In the process...this feature will swing a strong
cold front across the Lower Lakes between this morning and early
this afternoon. Brisk southeasterlies out ahead of the front
will sharply veer to west-southwesterly and dramatically increase
following its passage...with the strongest winds expected between
late this afternoon and the first half of tonight...when sustained
gales and wind gusts to 50 knots will be likely across Lakes Erie
and Ontario. Winds will then slowly diminish overnight...Wednesday...
and Wednesday night as the low pulls further away from our region...
though gale force winds will still likely persist into Wednesday
on Lake Ontario.
&&
.TIDES/COASTAL FLOODING...
Deepening low pressure will track from the central Great Lakes into
southwestern Quebec today...then on into central Quebec tonight.
In the process...this feature will swing a strong cold front across
the Lower Lakes through this afternoon. In the wake of this
front...an extended period of strong southwesterly winds will
ensue across Lake Erie...with sustained winds reaching as high
as 40 knots between this afternoon and this evening... before
slowly diminishing overnight.
This will result in a lake seiche, with wave watch guidance
suggesting Buffalo Harbor will rise to around 8.0 to 8.5 feet
above low water datum. Route 5 in the Town of Hamburg may be
impacted. The combination of high water levels and high wave
action may cause splash over of water in locations typically
vulnerable to this. With this in mind...a Lakeshore Flood
Warning is now in effect for the Lake Erie shoreline.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory from 7 PM this evening to 4 PM EST Wednesday for
NYZ007.
Wind Advisory until 6 AM EST Wednesday for NYZ002-003-011-012.
High Wind Warning until 6 AM EST Wednesday for NYZ001-010-019-
085.
Lakeshore Flood Warning until 5 AM EST Wednesday for NYZ010-
019-085.
MARINE...Gale Warning until 5 AM EST Wednesday for LEZ040-041.
Small Craft Advisory until 1 PM EST Wednesday for LEZ020.
Small Craft Advisory until 6 AM EST Wednesday for
LOZ030.
Small Craft Advisory until 4 PM EST this afternoon for
LOZ043>045.
Gale Warning until 5 PM EST Wednesday for LOZ043>045-
063>065.
Gale Warning until 5 PM EST Wednesday for LOZ042-062.
Small Craft Advisory until 1 PM EST Wednesday for
SLZ022-024.
&&
SYNOPSIS...JJR
NEAR TERM...SW
SHORT TERM...HSK
LONG TERM...RSH
AVIATION...JJR/SW
MARINE...Apffel/JJR/SW
TIDES/COASTAL FLOODING...Apffel/JJR/SWHazardous weather outlook, Nov 6, 9:57 AM EST, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 957 AM EST Tue Nov 6 2018 NYZ001-071500- Niagara- 957 AM EST Tue Nov 6 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-019-085-071500- Northern Erie-Chautauqua-Southern Erie- 957 AM EST Tue Nov 6 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 5 AM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002-003-011-012-071500- Orleans-Monroe-Genesee-Wyoming- 957 AM EST Tue Nov 6 2018 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-013-014-020-021-071500- Wayne-Northern Cayuga-Livingston-Ontario-Cattaraugus-Allegany- 957 AM EST Tue Nov 6 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. A strong low pressure system will pass to our northwest today and tonight, bringing the potential for strong gusty winds. During this time frame, wind gusts of 45 mph will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-008-071500- Oswego-Lewis- 957 AM EST Tue Nov 6 2018 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. A strong low pressure system will pass to our northwest today and tonight, bringing the potential for strong gusty winds. During this time frame, wind gusts of 45 mph will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Accumulating lake snows will be likely Friday night into Saturday night, especially across the Tug Hill Plateau. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-071500- Jefferson- 957 AM EST Tue Nov 6 2018 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Accumulating lake snows will be likely Friday night into Saturday night, especially across the Tug Hill Plateau. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-071500- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 957 AM EST Tue Nov 6 2018 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-071500- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 957 AM EST Tue Nov 6 2018 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042-062-071500- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 957 AM EST Tue Nov 6 2018 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-071500- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 957 AM EST Tue Nov 6 2018 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-071500- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 957 AM EST Tue Nov 6 2018 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Nov 6, 2:23 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
223 PM EST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM NON-TSTM WND DMG 2 S AMHERST 43.00N 78.72W
11/06/2018 ERIE NY LAW ENFORCEMENT
LINES DOWN ON KLEIN RD
&&
EVENT NUMBER BUF1800635
ZAFFLocal storm report, Nov 6, 2:25 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
225 PM EST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM NON-TSTM WND DMG 3 W BRIGHTON 43.11N 77.64W
11/06/2018 MONROE NY SOCIAL MEDIA
WIRES DOWN HELEN/RIVER RD
&&
EVENT NUMBER BUF1800636
ZAFFLocal storm report, Nov 6, 2:40 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
240 PM EST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM NON-TSTM WND DMG 3 SE SPENCERPORT 43.16N 77.77W
11/06/2018 MONROE NY LAW ENFORCEMENT
TREES AND WIRES DOWN ON SHEPARD RD
&&
EVENT NUMBER BUF1800637
ZAFFLocal storm report, Nov 6, 2:42 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
242 PM EST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM NON-TSTM WND DMG 3 ENE WILLIAMSVILLE 42.98N 78.69W
11/06/2018 ERIE NY NWS EMPLOYEE
2 TELEPHONE POLES DOWN ON HELENWOOD DR
&&
EVENT NUMBER BUF1800638
ZAFFLocal storm report, Nov 6, 2:48 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
248 PM EST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM NON-TSTM WND DMG 3 W BRIGHTON 43.11N 77.64W
11/06/2018 MONROE NY TRAINED SPOTTER
TREES AND WIRES DOWN. 3 POLES SNAPPED ON EAST RIVER
RD/HAWTHORNE AVE
&&
EVENT NUMBER BUF1800639
ZAFFSpecial weather statement, Nov 6, 3:36 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
336 PM EST TUE NOV 6 2018
NYZ006-007-062115-
Jefferson-Oswego-
336 PM EST TUE NOV 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON AND
OSWEGO COUNTIES...
At 336 PM EST, a strong thunderstorm was located over Oswego, moving
east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Oswego, Sandy Island Beach State Park, Pulaski, Redfield, Selkirk
Shores State Park, Mexico Point State Park, Nine Mile Point,
Hastings, Scriba, Richland, Palermo, New Haven, Minetto, Mexico,
Williamstown, Orwell, Sandy Creek, Lacona, Parish and Altmar.
This includes Interstate 81 between exits 33 and 38.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4348 7581 4333 7589 4331 7586 4339 7657
4348 7659 4356 7645 4357 7636 4356 7631
4357 7628 4358 7626 4370 7626 4371 7578
4347 7576
TIME...MOT...LOC 2036Z 257DEG 32KT 4346 7647
ReynoldsThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 9:39 AM EST | High Wind Warning | BUF | Chautauqua, Erie, Niagara | 18 hr |
| Nov 6, 9:56 AM EST | Lakeshore Flood Warning | BUF | Chautauqua, Erie | 11 hr |
| Nov 6, 1:46 PM EST | Special Weather Statement | BUF | Cattaraugus | 29 min |
| Nov 6, 4:30 PM EST | Special Weather Statement | BUF | Lewis | 30 min |
Nearby
Special Weather Statements in New York, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.